I did take Zoloft for a while, but not for the length of time you did, so this might have made a difference. I didnt get many withdrawl symptoms at all really. When I came off them I felt sick and got the "fuzzy head" feeling. But this was within weeks and stopped after about 2 months. I would say (IMO) 5 months is too long for withdrawl effects from the Zoloft. Have you stopped/started taking anything else? (Including Smoking, Alcohol, Herbal Remedies etc...) It sounds like you need to talk to the doctor about it sooner rather than later. This isnt something I would allow to go on to see if it will pass. Hopefully your doctor will be able to give you more information than I can, but it doesnt sound like the Zoloft.
Wishing you well
Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
Help support the forums so we can support you: https://www.healingwell.com/donate